Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

SherryKnuth

Members
  • Content count

    83
  • Joined

  • Last visited

Community Reputation

7 Neutral

About SherryKnuth

  • Rank
    Advanced Member

Recent Profile Visitors

113 profile views
  1. Rytary vs. Sinemet ER

    I was taking carbo/levo 25/100 4x a day. I was experiencing some dyskensia so my MDS put me on Rytary 36.25mg/145 mg 3 x a day for less dyskensia. I have been having increased stiffness esp in my neck. She suggested I bump it up to 48.75/ 195 mg 3x a day. My primary dr. took me off Fosamax thinking it was causing the stiffness. But it persists. Currently my insurance is paying for the Rytary till January. Would I do okay on Sinemet ER? My concern is the cost. Is Rytary similar to Sinemet ER? Amanadine was suggested to add with my carbo/levo to lessen dyskensia so I opted for the Rytary. I, also, take Effexor 37.5 mg 1 x a day. It really blunts my emotions. Any suggestions on another drug? It is effective on stabilizing my moods, but I have almost zero emotions. I have no emotional outlet it seems and it can't be healthy. Thank you for your help.
  2. Dex scan

    I was diagnosed with osteoporosis via a dex scan. My doctor is recommending that I take something like Prolia. I take carbo/levo 25/100 mg. What course of treatment would you recommend? Thank you for your input.
  3. Too much carbo/levo?

    My neurologist took me off pramipexole and put me on sinemet 25/100. 3 x daily. It has helped me a great deal with balance and rigidity. However, in the last month or so, I have begun to compulsively lick my lips and have increased drooling. Could I be getting too much C/L?
  4. You are correct on the statement," morality has allowed humans to exist and survive quite well." Would you elaborate on your definition of morality? We are all born with an innate ability to know right from wrong. If morality exists, then immorality does, too. Would it be plausible to say that the root cause of decimation of morality is the immoral actions of man who tout religious dogmas? Thus God and christianity gets the brunt for man's self centered actions.
  5. On the topic of satan. He comes with questions! Like in the Garden of Eden he tried to get Adam and Eve to doubt when he asked, "Has God indeed said 'You should not eat of every tree of the garden'?" Genesis 3:1 He is the author of confusion and he tries to get us to doubt God's Word, However, God comes with authority! He declared to Moses, " I AM WHO I AM sent you." ( Exodus 3:14 When Moses asked, " Who shall say sent me ?) I believe those of us who have PD or have a loved one suffering from it get caught off guard some days with the evil one's lies and schemes. He tries to get us to doubt God's love and goodness. But i pray each one of us will stand on God's Word that He will never leave nor forsake us. Hebrews 13: 5 Yes, there are some days that are real difficult! But praise God we can rest in Him. I'm not sure who this message is for but know that God can not lie and He loves you and finds you valuable! Don't give up!
  6. Pramipexole vs Sinemet

    Mark, I have been on Pramipexole for three years now. Dose is 0.75 3x daily. Rigidity, slowness,etc has increased and I think it may be time for Sinemet. I do not wish to increase Pramipexole as it has caused water retention and compulsive eating. My question is what can I expect in general when I switch meds? Benefits, side effects? Dosing recommendations? Thank you, I hope you and your family have a wonderful Labor Day weekend!
  7. Vertigo

    I have been suffering from what appears to be Benign Paroxysmal Positional Vertigo. What can be done about it? I take Pramipexole 0.75 mg 3X a day.
  8. Dystonia

    I have been struggling with dystonia, I take a low dose of Pramipexole.. My MDS suggests Baclofen. What is your opinion of this med? I am holding off on taking Sinemet as long as I possibly can. Are there new drugs on the horizon?
  9. She Said Psychogenic and I Shouted.

    Somazzy, I wish I could sit across the table from you and share that pint of ice cream with you. I would cry and grieve with you and tell you I understand. I may not be there physically but I am certainly there in spirit. Please know that you are in my prayers. Take each day as it comes. Try not to think too far ahead..it only makes you anxious. You can do it, Somazzy! Sherry
  10. Discipline...where to find it?

    New Normal, You recognized it disappeared. i believe that is the first step. Set yourself some goals. Start small if need be. Forgive yourself then start over. Sherry Knuth
  11. This works for me...what works for you?

    I have found Active Release Therapy helps my foot from cramping. It has improved my gait as well. A soft tissue chiropractor specializes in this therapy. A. R. T. helps reduce scar tissue,etc.
  12. Mucuna puriens

    Do you personally take any supplements like DOPA Mucuna Purines? I take Pramipexole and would like to try another approach.
  13. Pramipexole...heart problems?

    Dr. Okun, Does Pramipexole cause heart valve issues? I have been having heart fluttering, shortness of breath and edema in my feet and legs. i also have many hot flashes. Thank you for your insight.
  14. Drugless

    Jm3115. I have been titrating my meds and amping up the exercise. So far I seem to have more stamina but like PatriotM my tremors hasn't ceased. I have began small steps to eat clean as well. I feel better when I eat less sugar. Hope this helps.
  15. The Zombie Walk

    LOL . Some days I am so stiff when I rise out of a chair I look like Herman Munster! I may be telling my age here.
×